Episode 214: Oncologic Emergencies 101: Syndrome of Inappropriate Antidiuretic Hormone

“Sometimes in our daily routine of taking care of patients, it’s more about looking at the treatment side effects. But look at those wide array of symptoms that can present with an oncologic emergency. They will kind of sneak up on you, and as an oncology nurse, we all need to be educated about them,” ONS member Diane Cope, PhD, APRN, BC, AOCNP®, director of nursing and oncology nurse practitioner at Florida Cancer Specialists and Research Institute in Fort Myers told Stephanie Jardine, BSN, RN, oncology clinical specialist at ONS. During this episode, Cope explained the clinical manifestations associated with syndrome of inappropriate antidiuretic hormone (SIADH) and its medical and nursing interventions. The episode is part of a series about oncologic emergencies; the previous episodes are linked below. You can also earn free NCPD contact hours by completing the evaluation linked below.

Music Credit: "Fireflies and Stardust" by Kevin MacLeod

Licensed under Creative Commons by Attribution 3.0

Earn 0.5 contact hours of nursing continuing professional development (NCPD) by listening to the full recording and completing an evaluation at myoutcomes.ons.org by July 1, 2024. The planners and faculty for this episode have no relevant financial relationships with ineligible companies to disclose. ONS is accredited as a provider of NCPD by the American Nurses Credentialing Center’s Commission on Accreditation.

Episode Notes

Check out these resources from today’s episode:

To discuss the information in this episode with other oncology nurses, visit the ONS Communities.

To provide feedback or otherwise reach ONS about the podcast, email pubONSVoice@ons.org.

Listen on:

Listen on iTunes, Listen on Google Podcasts, Listen on Stitcher, Listen on Spotify, Listen on Amazon Music

ONS Podcasts

Expand your knowledge by listening to the Oncology Nursing Podcast.

View All Podcasts